Wednesday, April 23, 2014
Friday, September 26, 2008 Sandra Hurtado, Community Member, asks

Q: My father is a open heart patient and is taking flomax. He feel dizzie and his legs very weak? Help

Hello! My father is an open heart surgery patient.  He is taking Flomax among other pills.  He is feeling very dizzy and he doesn't has streng in his legs.  This happens only in the morning.  Yesterday he felt down.  He has high blood pressure.  He is taking Norvax, Ativan, the pill that liquid the blood ?, Please help?  He is having a big irritation in his stomack too.  Can I send you the medicine list and can you evaluate the interactions of them?  My e-mail labelpr@gmail.com, my cel 787 533-3390 My name Sandy Hurtado

Answer This
Answers (1)
Casey McNulty, Health Pro
10/25/08 11:24am

Hi Sandy,

 

Thank you for your question. I'm sorry for the late reply - I hope everything is okay with your father. Dizziness is definitely a side effect of Flomax, and it could be causing his weakness as well. If he hasn't already, he (or you) should contact the doctor and tell him or her about the reaction that your dad is having to the medication. You definitely don't want him falling down. There are other medications available to treat his condition - perhaps you could talk with the doctor about trying one of those?

 

Best of luck,

Casey

Reply
Answer This

Important:
We hope you find this general health information helpful. Please note however, that this Q&A is meant to support not replace the professional medical advice you receive from your doctor. No information in the Answers above is intended to diagnose or treat any condition. The views expressed in the Answers above belong to the individuals who posted them and do not necessarily reflect the views of Remedy Health Media. Remedy Health Media does not review or edit content posted by our community members, but reserves the right to remove any material it deems inappropriate.

By Sandra Hurtado, Community Member— Last Modified: 10/18/10, First Published: 09/26/08